# SDR AALA202210059114

- Difficulty date: September 20, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737
- Aircraft serial: 31105
- Aircraft time: 36,157 hours, 15,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A5410174
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN INTERCOSTAL UPPER SUPPORT ANGLE LOCATED FROM BS 380 TO BS 400 AT LBL 13. REPLACED SUPPORT ANGLE PER DWG 143A5400 AND AARD 51-00-05-1.
